# SDR 2022FA0000279

- Difficulty date: June 2, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Aircraft: N850SX
- Make and model: Braero BAE125800A
- Aircraft serial: 258270
- Aircraft time: 12,315 hours, 8,298 cycles
- Engine: Garrtt TFE7315R
- Engine time: 12,202 hours, 8,187 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB PASSING FL 355 THE "CABIN ALTITUDE" LIGHT CAME ON WITH DIFFERENTIAL PRESSURE INDICATOR SHOWING ZERO. CABIN DID NOT LOSE PRESSURIZATION; HOWEVER THE CREW FOLLOWED THE CHECKLIST DECLARED EMERGENCY, DESCENDED TO LOWER ALTITUDE AND RETURNED TO THE DEPARTURE AIRPORT. UPON GROUND TEST NO ISSUES WERE FOUND WITH THE PRESSURIZATION INDICATION SYSTEM.
